| Model Number |
SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/27/2021, it was reported by a facility representative via email that an ar-2922bc biocomposite-corkscrew broke off upon insertion.This was discovered during an arthroscopic procedure on (b)(6) 2021.Surgeon could not locate the broken anchor inside the patient, outside in the or field and could not detect the anchor via x-ray.
Additional Manufacturer Narrative
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via email that an ar-2922bc biocomposite-corkscrew broke off upon insertion.This was discovered during an arthroscopic procedure on (b)(6) 2021.Surgeon could not locate the broken anchor inside the patient, outside in the or field and could not detect the anchor via x-ray.